Workshops

Ada X offers professional training for artists and cultural workers to help them navigate the use of new technologies.

Registration
Please contact us to verify availability and confirm your registration by email ateliers[at]ada-x.org or phone 514-845-7934. Full payment must be made for reservations to be valid.

Payment

  • By mail: send a cheque payable to Ada X to this address: 4001, rue Berri # 201, Montréal, Québec, H2L 4H2.
  • In person: come to Ada X from Tuesday to Friday – 10 am – 5pm to pay cash or by cheque.
  • Online: make a payment via Simplyk

Registration to a workshop is not transferable.

Cancellation / Refund
Ada X does not refund registration fees except in case of illness (with a medical note) or of absolute necessity. In such cases, registration fees are transferable to another workshop.

Workshop Cancellation
Ada X reserves the right to cancel workshops at any time and without advance notice. In this case, registration fees will be completely refunded.

Archive

Introduction to Virtual Reality with Casa Rara

24 October 2017

workshop
Instructors: Tali Goldstein, Ruben Farrus, Charlene Boutin, Eliott Le Calvé Tuesday 24 oct, 31 oct. and 7 nov. 2017 from 6pm until 9pm – Saturday 28 oct. 4 nov. and 11  nov. 1pm-5pm. Deadline for registration : 17 oct. 3 weeks (20 hours) $135 (tax included) Virtual… Read More

COMMONS LAB: 2 workshops with Cornelia Sollfrank

1 April 2017

workshop
As part of the exhibition COMMONS LAB, Cornelia Sollfrank will present two workshops at Studio XX: 1. The surplus of sharing books: Building a feminist library online 2. Unlock: Gendered experiences of technology   1. THE SURPLUS OF SHARING BOOKS: BUILDING A FEMINIST LIBRARY ONLINE  Saturday April 1 2017, from… Read More

Introduction to DJing with DJ Ipek

7 March 2017

workshop
Tuesday March 7th 2017 from 6PM to 9PM $15 (free for Studio XX members, members of the Friends of Goethe Institut and the students of Goethe Institut). Studio XX is pleased to welcome DJ Ipek for a DJ workshop. Presented by the Goethe Institut, this 3 hours… Read More

DIY Electronics for Artists

4 February 2017

workshop
Instructor: Stephanie Castonguay Saturdays and Sundays February 4th, 5th and 11th, 12th, 2017 at Studio XX. From 1PM to 5PM Saturday February 18th, 2017 at Fab Lab du PEC. From 1PM to 5PM 5 weeks (20 hours) $ 85 (taxes included) * All workshop materials provided by… Read More

Workshop | Being Action Hero : Co Creating I Never Ask For It

2 February 2017

workshop
WORKSHOP : Thursday, February 2nd, 2017 from 6PM to 9PM With Jasmeen Patheja 10 $ (Free for Studio XX members) | Registration : ateliers@studioxx.org As part of the event Unwarned : An Invitation To Montreal ‘Action Heroes’ Is there a part of Montreal you avoid going… Read More

Digital Audio: Creation and Production

17 January 2017

workshop
Instructor : Chantal Dumas Tuesdays, January 17th to February 7th, 2017, from 5:30 to 9:30 Deadline for registration: January 14th, 2017 4 weeks (16 hours) $ 115 (taxes included) Digital Audio: Creation and Production is an introduction to the different aspects of creating digital audio… Read More

Create your website with WordPress (beginner)

7 November 2016

workshop
Instructor: Antonia Hernandez Mondays from 5:30 PM to 9:00 PM, November 7 to December 12, 2016 Deadline for registration : October 31th 6 weeks (21 hours) $ 240 (tax included) This course covers how to design, customize and manage a dynamic website with content management system (CMS) WordPress. Read More

Femcrypt Workshop – FemHack

6 November 2016

festival workshop
6 NOV 2016 | 10.30 AM > 1.30 PM Studio 303 The HTMlles Festival 2016 Femcrypt: Participants will learn what encryption is and how to use it through hands-on activities (i.e.encrypting chat and emails). Encryption has become an essential tool for every… Read More

Cryptodance – FemHack

4 November 2016

festival workshop
4 NOV | 7.30 PM > 10PM Studio 303 The HTMlles Festival 2016 Cryptodance is a performative event to collectively embody issues of security, privacy, safety and surveillance, and to familiarize ourselves with differents modes of encryption (ciphering and deciphering messages) by careful somatic… Read More

Intimate narratives in twine

3 November 2016

festival workshop
MX. DIETRICH SQUINKIFER Workshop: 3 NOV | 1 PM – 4 PM Free admission Eastern Bloc In collaboration with TAG Research Center The HTMlles Festival 2016 Twine is an accessible tool for creating text-based games with branching narratives. In this… Read More

A Deconstruction Of The Internet

3 November 2016

festival workshop
JOANA MOLL Workshop: 3 NOV 2016 | 1PM > 6PM Feminist Media Studio The HTMlles Festival 2016 This workshop seeks to critically reveal, analyze, and connect the complex network of material and immaterial agents that converge on the configuration of the Internet and… Read More

Safety Strategies : Space, Gender and the City

22 October 2016

workshop
Caroline Alexander and Cynthia Hammond Saturday, October 22, 2-4pm @ STUDIO XX  Sunday, October 23, 2-4pm @ Concordia University EV 3.760 (accessible to people with limited mobility) Engineering-Visual Arts pavilion, 3rd floor Guy-Concordia metro *same workshop but in 2 different locations What are the personal, spatial, and performative strategies… Read More